# SDR HSYA20080317

- Difficulty date: March 17, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N223AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120021
- Aircraft time: 378,478 hours, 34,684 cycles
- Engine: Pwa PW118
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W602000522WH
- Condition: Broken
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND ROTATION THE CREW REPORTED A CONTROL FAULT INDICATION AND ASYMMETRY FAULT INDICATION ON THE IB T/E FLAPS. THE CREW RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. MX PERFROMED TROUBLESHOOTING AND FOUND A BROKEN WIRE ON THE RT IB FLAP ACTUATOR CONNECTOR. MX REPAIRED THE BROKEN WIRE AND THE ACFT APPROVED FOR RETURN TO SERVICE.
